# SDR 04FDEA00846

- Difficulty date: April 7, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 76,536 hours, 30,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Clevis
- Part number: ARC0538
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-75133 WINGS - RT OUTBOARD FLAP, OUTBOARD HINGE, REWORK OF FWD CLEVIS ARC0538.  COMPLIED WITH EA 8-5750-75123 WINGS RIGHT OUTBOARD FLAP OUTBOARD HINGE REWORK OF FWD CLEVIS.
